Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (6): 35-41,87.doi: 10.3969/j.issn.1000-5641.2019.06.005

• Mathematics • Previous Articles     Next Articles

Existence of solutions for a third-order two-point boundary value problem

HE Xing-yue   

  1. College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China
  • Received:2018-08-17 Online:2019-11-25 Published:2019-11-26

Abstract: Using the monotone iterative method, we demonstrate the existence of nontrivial solutions for a nonlinear third-order two-point boundary value problem by constructing two monotone iterative sequences.

Key words: nonlinear third-order problem, nontrivial solution, monotone iterative method, Green function

CLC Number: